Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Frustrated

Frustrated

Kingsland, GA
How do you handle suffering from facial wasting and you cannot get the refills for your fillers.

A myHIVteam Member said:

Love yourself as your picture looks great.

posted over 2 years ago
A myHIVteam Member said:

I am on Egrifta already, it is working for my stomach. I am not sure about what you are telling me, if you have links, etc please let me know🤝

Present: Genvoya

Been on Atripla and most of the old cocktails in the past, diagnosed with FBA ’96

edited, originally posted over 2 years ago
A myHIVteam Member said:

See if you qualify for human growth hormone..it'll stop the wasting /lipoatrophy..have you switched meds yet?

edited, originally posted over 2 years ago
Already a Member? Log in